advertisement
Question
Posted by: ? | 2009/09/08

Abnormal periods

Hi

My period this month is a bit strange.

The blood on my pad is very thick, dense and dark - like a dark brown to black colour. It' s giving off a horrible and very potent &  sharp smell. Like a soury smell.

I' ve also developed a rash on my vagina - but I' m not sure if it' s because of the strange period or because I' ve tried a new pad.

When I go to the toilet and wipe myself, the blood colour etc is quite normal.

Any advice would be appreciated. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be an infection. See your doctor to check it out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ? | 2009/09/09

Oh I forgot to mention, that I have had the Mirena inserted for about a year now.

Reply to ?

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement